Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, my son had his appendix removed yesterday. He is eight years old. The surgery went great, but now he has the worst case of postoperative nausea. The doctor thinks he should put him on Tigan therapy for this. I would like if someone could tell me if Tigan is safe for use in children?

Loading...

Hi, I am very sorry to hear your son is having such a serious case of postoperative nausea that he has to take medicine for it. Because of the seriousness of the situation and possible complications it is much better for your son to be under the therapy than to suffer. Postoperative nausea is treated with antiemetic drugs. However, there is no generally accepted course of treatment for postoperative nausea so the doctors are treating these patients on a hunch. There are a number of these medicines and Tigan is one of them. This drug is actually not recommended for children unless the vomiting is prolonged and of known origin. It can have serious side effects and have aggravating effect on Reyes syndrome. Because of all this I would say that Tigan is not very recommendable for children. You should talk to your sons doctor about some other therapy for his postoperative nausea. There are some other drugs that could be more suitable in this situation.
Reply

Loading...